MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID
Model Number HL-390
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the fluid warmer failed annual preventative maintenance (pm) and the over temperature alarm does not go off.There was no patient involvement.
 
Additional Manufacturer Narrative
D3.Manufacturing plant address, city, zip code: corrected.H6.Investigation codes: updated.Investigation summary: the complaint that "the device failed annual pm (preventative maintenance) and overtemp alarm does not go off" was verified.Performed a visual inspection, filled reservoir with water, plugged in line cord, and turned on power.Yes, the device failed annual pm and overtemp alarm, due to the pump not working.Without circulation from the pump the water won't heat up, the alarm will be alarming.No action was taken due to the device not being needed in the loaner pool and will be scrapped.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 390
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada ave n, suite 100
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21722333
Report Number3012307300-2025-03459
Device Sequence Number18495397
Product Code LGZ
UDI-Device Identifier10695085002796
UDI-Public(01)10695085002796(11)200901
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL-390
Device Catalogue NumberCON-HL-390
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/13/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown